Shatavari causing break thru bleeding or normal pp bleeding? - Mothering Forums

 
Thread Tools
#1 of 2 Old 05-05-2013, 03:25 PM - Thread Starter
 
janarae18's Avatar
 
Join Date: Feb 2011
Posts: 69
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

Hi everyone I am now 7.5 weeks pp. With ds1 My period returned at 2 months pp.  This time around I have started taking shatavari for low milk supply and yesterday had significant spotting which i thought was the start of my period. But since then I have had nothing all through the night or today even when I would wipe tmi...  could this be from the shatavari or is this normal spotting gearing up for my first pp period? I am wondering since the shatavari is supposed to contain phytoestrogens that "regulate" your cycles... I have noticed an increase in supply but I am worried about continuing this if it is causing the weird spotting.

janarae18 is offline  
Sponsored Links
Advertisement
 
#2 of 2 Old 05-09-2013, 06:53 PM
 
HappyHappyMommy's Avatar
 
Join Date: Mar 2009
Posts: 5,889
Mentioned: 5 Post(s)
Tagged: 0 Thread(s)
Quoted: 36 Post(s)

bump.gifI'm bumping up your thread as I think your question might have been missed. Anyone have experiences to share?
 


hh2.gif Head over to the Holiday Helper forum and be a part of this wonderful Mothering tradition! joy.gif

Wondering about Mothering in general? Check out Mothering's User Agreement! smile.gif

HappyHappyMommy is offline  
Reply

Recommended Reading
User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off